Archived

This topic is now archived and is closed to further replies.

Post Accutane Hair Loss?

2 posts in this topic

I've been off of Accutane for a little more than two months now. Recently, I've been losing hair at an alarming rate. Like picking up six or seven strand everytime I run my fingers through my hair. During Accutane, I never lost any hair. I'm a little scared of what's happening. Has anyone else had a similar experience?

Share this post


Link to post
Share on other sites

See the long term hair loss thread! There have been reports of people loosing hair shortly after their course. Remember Roche even says the drug works up to about 2-4 months after stopping. Is it noticeable hair loss, thinning, Is the hair still dry?????????


The secret of health for both mind & body

is not to mourn for the past, not to worry about the future, or not anticipate troubles, but to live the present moment wisely and earnestly.

The Buddha


Share this post


Link to post
Share on other sites